I have been taking celexa for a week now and I have noticed that I am very hyper in the morning and through out the day. My doctor told me to take the medication at night. I have no problem sleeping but I am wondering if anyone else has been hyper while taking this medication. I have never been on this medication before for depression or any other medication for depression but my obgyn seen I was depressed after going through a miscarriage. Should I be worried about this
Celexa is known to create energy in many folks. When I took it I needed to take in the morning as it caused me to have insomnia..
I wish you the best!
I have been taking Celexa for over 3 years and have never been hyper! In fact all mine does is stop the anxiety and some of the depression. I also take a couple other mental health meds. with the Celexa, so that may be why I'm not hyper. But no I've never had that side effect, I take 40mgs. in the morning.
I have been taking Celexa for just over 3 years. When you first start taking it it takes 4 weeks for the drug to even get to levels in your blood stream to do anything. My guess is that the symptoms you are feeling are related to whatever caused you to be prescribed celexa in the first place. Be patient it will begin to work in 3 weeks.
Took this 3 years in college, loved life, was wired though, looking back.. I had a ton of energy, laughed uncontrollably, and have not hardly laughed since.
I slept great, was able to work full time in college, study full time, and go out part time. This medicine is strong, so if ever tried again, I would ask the dr if 5-10 mg would suit me better.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.